# SDR A6WA201140347

- Difficulty date: May 2, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT 280 BULKHEAD CHAFED BY GALLEY DOOR.  FABRICATED FILLER AND DOUBLER TO PLACE IN CUT OUT DAMAGED AREA IAW REO 601R-53-11-1727, REV E.
